NONLINEAR-WAVE PROPAGATION IN MICROPOLAR MEDIA .2. SPECIAL CASES, SOLITARY WAVES AND PAINLEVE ANALYSIS


ERBAY S., SUHUBI E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.27, no.8, pp.915-919, 1989 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 1989
  • Doi Number: 10.1016/0020-7225(89)90032-3
  • Journal Name: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.915-919